MAUDE Adverse Event Report: CONTEGO MEDICAL, INC NEUROGUARD IEP SYSTEM; STENT, CAROTID

CONTEGO MEDICAL, INC NEUROGUARD IEP SYSTEM; STENT, CAROTID
Model Number NG-0640-140-2
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Bradycardia (1751); Low Blood Pressure/ Hypotension (1914)
Date of Event 04/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a neuroguard stent iep system was used to treat a left proximal and distal common carotid artery and internal carotid artery fibrous lesion with 85-90% stenosis, an approximate length of 20mm, and minimal vessel tortuosity.Common carotid artery diameter reported as 7-7.3mm, and the internal carotid artery diameter reported as 4.5- 5.2mm.A 6 fr non-medtronic (cook shuttle) sheath, and a 6mm 0.014 spider fx embolic protection/guidewire were used.Prior to procedure, staff was inserviced and questions/concerns addressed.The vessel was pre-dilated with a 3mm x 20mm non-medtronic (boston sci emerge) balloon catheter, and post-dilatation with the neuroguard integrated balloon system.During the procedure, the neuroguard was prepped, and deployed per instructions for use (ifu).During post-dilatation with the neuroguard system, the patient experienced a significant baroreceptor response and emergency intervention from team was required to stabilize the patient.Simultaneously, the rep observed that the physician was going to manipulate the device and advised her to stop because the secondary filter was still open, she was advised to close the filter before any manipulations we made.This was done and the device was removed smoothly.Medical intervention was required and the patient was prescribed atropine, neo-synephrine and epinephrine iv.The patient was admitted to the hospital.After case completion, review of images identified stent deformation in vivo, described as deformed stent struts with a malformed distal stent segment that was partially not apposed to the wall of the internal carotid artery, and the physician was informed.Follow-up imaging with cta was planned to evaluate the stent, with possible return to the lab for evaluation and potential corrective intervention(s).

Brand Name
NEUROGUARD IEP SYSTEM
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
CONTEGO MEDICAL, INC
3801 lake boone trail,
suite 100
raleigh NC
Manufacturer (Section G)
CONTEGO MEDICAL
3801 lake boone trail,
suite 100
raleigh NC
MDR Report Key25402422
Report Number3011471056-2026-00096
Device Sequence Number18671998
Product Code NIM
UDI-Device Identifier00851616007590
UDI-Public00851616007590
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P240009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNG-0640-140-2
Device Catalogue NumberNG-0640-140-2
Device Lot NumberZ2460948I
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2026
Initial Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATROPINE; EPINEPHRINE; NEO-SYNEPHRINE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age64 YR
Patient SexMale